Ver todas las categorías

CVS Health Non-Drowsy Cold & Flu Daytime Softgels

0.0
(0)


Cómo conseguirlo




Información

CVS Health Non-Drowsy Cold & Flu Daytime Softgels
36 u., 0.1 lb. N.° de artículo 940332

Elegible para HSA/FSA

50% MORE FREE
36
FOR THE PRINCE OF 24

Multi-Symptom Cold Relief

ACETAMINOPHEN - Pain reliever; Fever reducer
DEXTROMETHORPHAN HBr - Cough Suppressant
PHENYLEPHRINE HCI - Nasal decongestant

Compare to the active ingredients in Vicks®

Tamaño real

Alivia:

Aching & fever, sore throat, coughing, and congested-stuffy head so you can get through the day 

Sin alcohol

Antihistamine free

Compare to the ingredients in Vicks® DayQuil® LiquilCaps®†

USOS
Temporarily relieves common cold and flu symptoms;

  • Minor aches and pains
  • headaches
  • Dolor de garganta
  • Congestión nasal
  • Fiebre
  • Cough due to minor throat and bronchial irritation


Otra información
store at room temperature 15°-30°C (59°-86°F)
avoid excessive heat

Questions or comments? call 1-877-753-3935 Monday-Friday 9AM-5PM EST

This product is not manufactured or distributed by Procter & Gamble,owner of the registered trademarks Vicks® DayQuil® LiquiCaps®

CVS Quality
Garantía de devolución del dinero

Distribuido por: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
© 2015 CVS/Pharmacy
®CVS.com® 1-800-SHOP CVS

  • Se requiere verificación de edad para la compra
  • * Se aplican restricciones estatales para el envío. Abajo se indican los estados elegibles para el envío.

 

Alabama
Arkansas
Connecticut
Georgia
Hawái
Idaho
Illinois
Indiana
Iowa
Kansas
Maine
Maryland
Massachusetts
Minnesota
Misisipi
Misuri
Montana
Nebraska
Nuevo Hampshire
Nuevo México
Carolina del Norte
Dakota del Norte
Oklahoma
Rhode Island
Carolina del Sur
Dakota del Sur
Utah
Vermont
Wyoming

Specifications
ProblemaSin alcohol
FormularioGeles
Key ingredientAcetaminophen
Product typeCold & flu treatments
Cantidad1-60 ct

Ingredientes

*May Contain This Ingredient,Ingredients:[Butylated Hydroxytoluene,Butylated Hydroxtoluene,Edible White Ink,FD&C Red #40,FD&C Yellow #6,Gelatin,Glycerin,Propylene Glycol,Povidone,Propylene Glycol,Purified Water,Sorbitan,Sorbitol

Indicaciones


Do not take more than directed (see Overdose warning)
do not take more than 4 doses in 24 hours
adults and children 12 years and over; take 2 softgels with water every 4 hours
swallow whole; do not crush, chew, or dissolve
children under 12 years; do not use
When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing

Advertencia(s)


Live warning:
This product contains acetaminophen. Severe liver damage may occur if you take:
más de 4,000 mg de acetaminofeno en 24 horas
con otros medicamentos que contengan acetaminofén
3 o más bebidas con alcohol al día mientras usa este producto
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

No usar
con ningún otro medicamento que contenga acetaminofén (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions,or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.

Ask a doctor use if you have

  • enfermedad hepática
  • diabetes
  • enfermedad cardíaca
  • trastornos de la tiroides
  • hipertensión
  • problemas para orinar debido a un agrandamiento de la próstata

tos persistente o crónica, como la que se produce por fumar, asma o enfisema
cough that occurs with too much phlegm(mucus)

Consulte a un médico o farmacéutico antes de usar el producto si está tomando warfarina, un medicamento anticoagulante.

Al usar este producto no supere la dosis recomendada.
Deje de usarlo y consulte a su médico si

  • pain, cough, or nasal congestion gets worse or lasts more than 7 days
  • nervousness dizziness, or sleeplessness occur
  • la fiebre empeora o dura más de 3 días
  • presenta enrojecimiento o hinchazón
  • aparecen nuevos síntomas
    cough comes back or occurs with rash or headache that lasts


Estos podrían ser indicios de una afección grave.

Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usar el producto.
Keep out f reach of children
Overdose warning:
Taking more than the recommended dose can cause liver damage. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IS BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING.

KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.

Productos relacionados

Does CVS Deliver CVS Health Non-Drowsy Cold & Flu Daytime Softgels?

Yes, CVS delivers CVS Health Non-Drowsy Cold & Flu Daytime Softgels to your home if available online. Delivery is always free on orders over $35, or join CarePass to enjoy FREE shipping on a variety of items.

Is CVS Health Non-Drowsy Cold & Flu Daytime Softgels Available for Same Day Pick Up?

CVS Health Non-Drowsy Cold & Flu Daytime Softgels may be available for same day pick up at most locations. Check your local stores for availability and add to cart to pick up today.

How To Save On CVS Health Non-Drowsy Cold & Flu Daytime Softgels?

Join CarePass today to save on CVS Health Non-Drowsy Cold & Flu Daytime Softgels. Enjoy great offers and deals when you sign up. Check the weekly deals and download the CVS App today for exclusive coupons!

Can CVS Health Non-Drowsy Cold & Flu Daytime Softgels Be Returned?

Yes, CVS Health Non-Drowsy Cold & Flu Daytime Softgels can be returned. CVS offers a Moneyback Guarantee on all Store Branded Items in the store - 100% Satisfaction Guaranteed.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Non-Drowsy Cold & Flu Daytime Softgels

0.0
(0)